Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73623
Title: More on zero-over-zero limits of special type
Authors: Plaza, Angel 
UNESCO Clasification: 1202 Análisis y análisis funcional
Issue Date: 2020
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/73623
ISSN: 0025-5572
DOI: 10.1017/mag.2020.56
Source: Mathematical Gazette [ISSN 0025-5572], v. 104 (560), p. 310-313, (Julio 2020)
Appears in Collections:Comentario
Show full item record

Page view(s)

20
checked on Aug 1, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.